• On sale!
search

EFFERALGAN 500 MG EFFERVESCENT TABLETS

  • UPSA SAS
  • 026608036
Features:



Indicated in case of fever and joint pain.



Indicated in case of headache.



16 effervescent tablets.



Well-being of the throat and nose.



















info_outline View product sheet
Final Price €6.90
Quantity
check_circle Available
Shipped within 24 h
  Convenient and safe payments

Even with a credit card

  Shipping in 24h all over the world

Fast and safe international shipping worldwide

  Fast returns

14 days to reconsider

  Pharmaceutical experience

Always at your service. Experts in international shipping

Analgesics and Anti-inflammatories Others products at unbeatable price

EFFERALGAN 500 MG EFFERVESCENT TABLETS

Therapeutic indications

Symptomatic treatment of mild to moderate pain and febrile conditions in adults and children.

Dosage and method of use

To avoid the risk of overdose, check that other medicines administered (with or without a medical prescription) do not contain paracetamol (see sections 4.4 and 4.5). Accidental overdose of paracetamol can cause serious liver damage and death (see section 4.9).DosageEfferalgan 500 mg effervescent tablets are reserved for adults and children weighing more than 13 kg (approximately 2 years). In children, the dosage schedules based on body weight must be respected and therefore it is necessary to choose the suitable formulation. The correspondence between age and weight is only indicative.AdultsThe dosage is 1 effervescent tablet each administration, to be repeated, if necessary, after an interval of at least 4 hours without exceeding 6 tablets per day. In case of more intense pain, 2 effervescent tablets can be taken each administration for a maximum of 3 times a day, always respecting an interval of at least 4 hours between administrations.Pediatric population Children with a body weight between 13 kg and 20 kg (aged between approximately 2 and 7 years):the dosage is half an effervescent tablet each administration to be repeated, if necessary, after an interval of at least 6 hours, without exceeding 3 half effervescent tablets per day for children weighing less than 15 kg and 4 half effervescent tablets per day for children weighing 15 kg or more.Children weighing between 21 kg and 25 kg (aged approximately 6 to 10 years):the dosage is half an effervescent tablet each administration to be repeated, if necessary, after an interval of at least 6 hours, without exceeding 5 half effervescent tablets per day for children weighing less than 25 kg and 6 half effervescent tablets per day for children weighing 25 kg or more.Children weighing between 26 kg and 40 kg (aged approximately 8 to 13 years):the dosage is 1 effervescent tablet each administration to be repeated, if necessary, after an interval of at least 6 hours, without exceeding 4 effervescent tablets per day.Adolescents weighing more than 40 kg(about 12 years or more): the dosage is 1 effervescent tablet each administration to be repeated, if necessary, after an interval of at least 4 hours without exceeding 6 effervescent tablets per day.Frequency of administrationRegular administrations avoid fluctuations in pain or fever levels. • In children the interval between administrations must be regular, both day and night, and should preferably be at least 6 hours. • In adults and adolescents, an interval of at least 4 hours between administrations must always be respected.Maximum recommended dosageIn adults and adolescents weighing more than 40 kg, the total dosage of paracetamol should not exceed 3 g per day.Kidney failureIn case of severe renal insufficiency (creatinine clearance less than 10 ml/min), the interval between administrations must be at least 8 hours.Hepatic impairmentIn patients with hepatic impairment, the dose should be reduced or the interval between administrations prolonged. The maximum daily dose of paracetamol must not exceed 2 g in the following cases: • adults weighing less than 50 kg; • chronic or compensated active liver disease, particularly those with mild to moderate hepatic impairment; • Gilbert's syndrome (familial hyperbilirubinemia); • chronic alcoholism; • chronic malnutrition (low hepatic glutathione reserves); • dehydration.Duration of treatmentAfter 3 consecutive days of treatment, medical evaluation is required.Method of administrationOral use. Dissolve the effervescent tablet completely in a glass of water. Do not chew or swallow the tablet whole.

Contraindications

Hypersensitivity to paracetamol or propacetamol hydrochloride (precursor of paracetamol) or to any of the excipients listed in section 6.1.

Side effects

The table below lists the adverse reactions associated with the administration of paracetamol, resulting from post-marketing surveillance. Adverse reactions are listed by System Organ Class, using MedDRA terminology (including PT). The frequency of the adverse reactions listed below is not known.

System and Organ Classification MedDRA Terms
Pathologies of the blood and lymphatic system Thrombocytopenia, Neutropenia, Agranulocytosis, Leukopenia, Anemia
Gastrointestinal disorders Diarrhoea, Abdominal pain, Gastrointestinal reactions
Hepatobiliary disorders Hepatic failure, Hepatic necrosis, Hepatitis, Impaired liver function
Immune system disorders Anaphylactic reaction, Anaphylactic shock, Angioedema, Hypersensitivity, Laryngeal edema
Diagnostic tests INR abnormal (see section 4.5), Liver enzymes increased
Pathologies of the skin and subcutaneous tissue Urticaria, Erythema, Erythema multiforme, Rash, Acute generalized exanthematous pustulosis, Toxic epidermal necrolysis, Stevens-Johnson syndrome, Purpura
Nervous system disorders Headache
Ear and labyrinth disorders Vertigo
Vascular pathologies Hypotension (especially following anaphylaxis)
Renal and urinary disorders Acute renal failure, Interstitial nephritis, Hematuria, Anuria

Reporting of suspected adverse reactionsReporting suspected adverse reactions that occur after authorization of the medicinal product is important, as it allows continuous monitoring of the benefit/risk balance of the medicinal product. Healthcare professionals are asked to report any suspected adverse reactions via the national reporting system at “https://www.aifa.gov.it/content/segnalazioni-reazioni-avverse”.

Special warnings

During treatment with paracetamol, before prescribing any other medicine, check that it does not contain the same active ingredient, since if paracetamol is taken in high doses, serious adverse reactions may occur. Invite the patient to contact the doctor before combining any other drug (with or without a prescription) (see section 4.5). In case of chronic treatment with drugs that can cause the induction of hepatic monooxygenases or exposure to substances that can have this effect, see section 4.5. High or prolonged doses of the product can cause high-risk liver disease and alterations, even serious, of the kidney and blood. In case of prolonged use it is advisable to monitor liver and kidney function and blood count. Paracetamol should be administered with caution in the following cases: • patients with mild to moderate hepatic insufficiency (including Gilbert's syndrome), severe hepatic insufficiency (Child-Pugh >9), acute hepatitis, in concomitant treatment with drugs that alter the liver function, glucose-6-phosphate dehydrogenase deficiency, hemolytic anemia; • patients with renal failure; • chronic alcoholism, anorexia, bulimia or cachexia, chronic malnutrition (low hepatic glutathione reserves), dehydration, hypovolemia. Consumption of alcohol during therapy is not recommended. Prolonged (continued or repeated) use of analgesics (>3 months) in patients with chronic headache may increase or worsen headache. Medication-Overuse Headache (MOH) should not be treated by increasing the dosage. In these cases, medical evaluation is necessary. Paracetamol can cause serious skin reactions such as acute generalized exanthematous pustulosis, Stevens-Johnson syndrome, and toxic epidermal necrolysis, which can be fatal. Patients should be informed about the signs of serious skin reactions, and use of the drug should be discontinued at the first appearance of skin rash or any other sign of hypersensitivity. In case of allergic reactions, administration should be suspended.Important information about some excipientsThis medicine contains: • 412.27 mg sodium per tablet, equivalent to approximately 20% of the WHO recommended maximum daily intake, which corresponds to 2 g sodium for an adult. This medicine is therefore considered to be high in sodium. To be taken into consideration in patients following a low sodium diet; • 300 mg of sorbitol (E420) per tablet equivalent to 300 mg/3257 mg: patients with hereditary fructose intolerance should not be administered this medicine; • 60.606 mg sodium benzoate (E211) per tablet, equivalent to 60.606 mg/3257 mg.

Pregnancy and breastfeeding

Clinical experience with the use of paracetamol during pregnancy and breastfeeding is limited.PregnancyA large amount of data on pregnant women indicates neither malformation nor fetal/neonatal toxicity. Epidemiological studies on neurodevelopment in children exposed to paracetamol in utero show inconclusive results. If clinically necessary, paracetamol can be used during pregnancy, however it should be used at the lowest effective dose for the shortest possible time and with the lowest possible frequency.Feeding timeParacetamol is excreted in small quantities in breast milk. Rash has been reported in breast-fed infants. However, the administration of paracetamol is considered compatible with breastfeeding. Caution should, however, be used when administering paracetamol to breastfeeding women.

Expiration and conservation

This medicine does not require any special storage conditions.

Interactions with other drugs

Paracetamol may increase the chance of side effects if administered at the same time as other medications.Diagnostic testsThe administration of paracetamol can interfere with the determination of uric acid (using the phosphotungstic acid method) and with that of blood sugar (using the glucose-oxidase-peroxidase method).AnticoagulantsConcomitant use of paracetamol with coumarins, including warfarin, may lead to changes in INR values. In such cases, closer monitoring of INR values should be performed during concomitant use and after discontinuation of paracetamol treatment.Monooxygenase-inducing drugsUse with extreme caution and under strict control during chronic treatment with drugs that can cause the induction of hepatic monooxygenases or in case of exposure to substances that can have this effect (for example, rifampicin, cimetidine, antiepileptics such as glutetimide, phenobarbital, carbamazepine) .PhenytoinConcomitant administration of phenytoin may result in decreased efficacy of paracetamol and an increased risk of hepatotoxicity. Patients being treated with phenytoin should avoid taking high and/or chronic doses of paracetamol. Patients should be monitored for evidence of hepatotoxicity.ProbenecidProbenecid causes at least a twofold reduction in paracetamol clearance through inhibition of its conjugation with glucuronic acid. A reduction in the dose of paracetamol should be considered if administered simultaneously with probenecid.SalicylamideSalicylamide may prolong the elimination half-life (t1/2) of paracetamol.FlucloxacillinCaution is required when paracetamol is administered concomitantly with flucloxacillin, due to the increased risk of high anion gap metabolic acidosis (HAGMA), particularly in patients with a risk factor for glutathione deficiency such as severe renal impairment, sepsis, malnutrition and chronic alcoholism. Careful monitoring is recommended for the onset of acid-base disorders, particularly HAGMA, including testing for urinary 5-oxoproline. Concomitant administration with chloramphenicol can induce an increase in the half-life of paracetamol, with the risk of increasing its toxicity. Drugs that slow gastric emptying (eg anticholinergics) can cause antral stasis, delaying the absorption of paracetamol and therefore the onset of the analgesic effect. Use with extreme caution in patients treated with zidovudine.

Overdose

There is a risk of intoxication, especially in patients with liver disease, in cases of chronic alcoholism, in patients suffering from chronic malnutrition, and in patients receiving enzyme inducers. In these cases, overdose can be fatal. Symptoms generally appear within the first 24 hours and include: nausea, vomiting, anorexia, paleness, malaise and diaphoresis. Overdose with acute ingestion of 7.5 g or more of paracetamol in adults and 140 mg/kg body weight in children causes hepatic cytolysis which may progress to complete and irreversible necrosis, leading to hepatocellular failure, metabolic acidosis and encephalopathy, which may lead to coma and death. At the same time, increased levels of hepatic transaminases (AST, ALT), lactate dehydrogenase and bilirubin are observed, together with a decrease in the prothrombin value, which can appear 12 to 48 hours after administration. Clinical symptoms of liver damage usually appear after one or two days, and reach a maximum after 3-4 days. Rare cases of acute pancreatitis have been observed.Emergency measures• Immediate hospitalization; • Before starting treatment, take a blood sample to determine plasma levels of paracetamol, as soon as possible, but not earlier than 4 hours after the overdose; • Rapid elimination of paracetamol through gastric lavage; • Treatment following an overdose includes administration of the antidote, N-acetylcysteine (NAC), intravenously or orally, if possible, within 8 hours of ingestion. NAC can, however, give some degree of protection even after 16 hours; • Symptomatic treatment. Liver tests should be carried out at the start of treatment and will be repeated every 24 hours. In most cases, liver transaminases return to normal within one to two weeks with full recovery of liver function. In very severe cases, however, a liver transplant may be necessary.

Active principles

One effervescent tablet containsActive principle: paracetamol 500 mg.Excipients with known effects: sodium 412.27 mg; sorbitol (E420) 300 mg; sodium benzoate (E211) 60.606 mg. For the full list of excipients, see section 6.1.

Excipients

Citric acid,sodiumhydrogen carbonate,sodiumcarbonate,sorbitol (E420),sodiumdocusate, povidone,sodiumsaccharinated,sodium benzoate (E211).

UPSA SAS
026608036

Data sheet

Packaging
500 mg 16 effervescent tablets
Product Type
HUMAN DRUG
ATC code
N02BE01
ATC description
Paracetamol
Therapeutic Group
Antipyretics, NSAID analgesics
Active principle
paracetamol (DC.IT) (FU)
Class
C.
Pharmaceutical form
effervescent tablet
Type of Administration
oral
Container
blister
Quantity
16 effervescent tablet
Quantity of the Active Ingredient
500MG
Recipe required
OTC - self-medication medicine
chat Comments (0)